# SDR 03FDEA01899

- Difficulty date: November 10, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Corroded
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FASTENERS ALONG UPPER LT GEAR BODY DOOR HINGE AREA ENTIRE LENGTH.  *S/D*  CORROSION ALONG UPPER LT GEAR BODY DOOR HINGE AREA ENTIRE LENGTH.  ORIG THICKNESS .020. LOWEST READING .078, FOUND TO BE IN LIMITS IAW SRM 53-10-1.
